Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 41, Number 3

All articles in this issue are freely accessible.

On certain inequalities and characteristic value problems for analytic functions and for functions of two variables
Kurt Friedrichs.
Trans. Amer. Math. Soc. 41 (1937), 321-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501907
A priori limitations for solutions of Monge-Ampère equations. II
Hans Lewy.
Trans. Amer. Math. Soc. 41 (1937), 365-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501906
Applications of the theory of Boolean rings to general topology
M. H. Stone.
Trans. Amer. Math. Soc. 41 (1937), 375-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501905
Errata: “Convergence in variation and related topics” [Trans. Amer. Math. Soc. 41 (1937), no. 1, 48–83; 1501891]
Anthony P. Morse.
Trans. Amer. Math. Soc. 41 (1937), 482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500513
Errata: “On the theorem of Jordan-Hölder” [Trans. Amer. Math. Soc. 41 (1937), no. 2, 266–275; 1501901]
Oystein Ore.
Trans. Amer. Math. Soc. 41 (1937), 482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500514